# SDR DXTA2022030357760

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N644QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605582
- Aircraft time: 14,010 hours, 10,740 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN HARDWARE: OXYGEN BOTTLE IN THE RIGHT FRONT NOSE COMPARTMENT IS SAFETY WIRED INCORRECTLY.  THE ON/OFF LEVER IS NOT SAFETY WIRED TO THE ON POSITION. (ON PREFLIGHT)//CORRECTIVE ACTION// SAFETIED LEVER CORRECTLY IAW CE-560XL AMM CHAPTER 35-01-01
